# SDR DL757030575

- Difficulty date: June 20, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 57,408 hours, 30,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351112
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH SEVERAL SMALL DENTS NEAR STRINGER 28L BETWEEN FS 1454 & 1466.  THE DAMAGES WERE REMOVED WITH A SINGLE 6.8 X 3.4 INCH SKIN CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 385095-14, REV A.
